| Model Number |
VICM5_12.1 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 12.1mm vicm5_12.1 implantable collamer lens of -3.50 diopter was implanted into the patient's right eye (od) on (b)(6) 2023.On (b)(6) 2023 the lens was exchanged for a longer length lens due to low vault.This exchanged resolved the problem.